# SDR DHL2008760002

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT BULKHEAD IN FWD CARGO PIT AT STA 740 RBL 10-20 LOWER CHORD ANGLE IN BILGE AREA HAS CORROSION.  REMOVED AND FAB NEW ANGLE SKIN SUPPORT MATERIAL USED 7075-0 .190" PO 7220256 DIM 10.25" X 11.75" IAW B727 DWG 69-64841 IAW EC-00958-001.
